# SDR ASAA0994205

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 22,517 hours, 8,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L 1 DOOR HAS SKIN CRACK AT TOP GATE/HINGE AREA AT AFT CORNER.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER PER SRM 52 10 02.
